# SDR CALA2025070706255

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N77571
- Make and model: Boeing 737-9
- Aircraft serial: 67193
- Aircraft time: 6,698 hours, 2,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT O/H DOOR LIGHT AT 10K ON DESCENT.  EXTINGUISHED ITSELF PERFORMED TASK 52-71-00-730-801, DOOR WARNING SYSTEM TEST. LIGHT TESTS NORMALLY
